# SDR ASOA03290

- Difficulty date: June 11, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG A C-CHECK IN BNA, FLOORBOARD SUPPORT AT FRAMES 36, 38 AND 39 FROM THE LEF TO THE RIGHT SIDE WRE FOND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOORBOARD SUPPORT AT FRAMES 36, 38 AND 39 FROM THE LEFT TO THE RIGHT SIDE IAW ASA EO 72-53-0140.  (M)
